Just when you thought everything was good

Anxiety , has been a problem for me ,but I can say it's not too bad, but it's not really good neither . the only doctor I have seen was the one in the emergency room, I have an evaluation this Thursday. the emergency room thtz where I received my medicine let's just say I feel like crap afta I take it, but I guess thtz the good part, because I'm able to fight it and I feel good afterwards ! just for today I stopped taking it cuz it makes me feel like crap, but I realized I felt worse w out it, at least I'm able to deal with the symptoms when I'm taking the medicine , idk what the hell going on, but I'm not goin stop fighting with or without the meds. As for yesterday when I went to Staten island with my father i felt like I was goin drop, I told my father he started laughing I didn't take it offensive , or nothing thtz just they way he felt and he exactly gave me strength I can't let ppl c me weak even though I was, then he tried to scare me, but it didn't work , so he stopped , he's wat anxiety is they both weak, and I would never let them get the best of me . I swear wen I thought I was falling, I sat on the boat , and it was moving i didn't know , I dead thought I was falling , mind plays tricks on u. I held my composure stood up to whatever came my way. it's just at night I felt worse like really fucked up, but I'm ok for now , but as soon as 9am hits im taking my meds. I promise I'm gonna get rid of these feelings . cuz w the meds the symptoms still come so either way I still gotta fight it. thanks for taking the time and reading .

5 Replies
oldestnewest

Yessssss i love your strength. Kick anxiety's a**

1 like
Reply

Thank u so much

1 like
Reply

OK, Tough attitude even when on strange ride with your medication on a boat to Staten Island! True NY attitude. Thank goodness there were no hurricanes up there! Please don't suddenly stop your medication again; the side effects from that can be worse than the ones you feel while taking it. OK?

1 like
Reply

Ok, and I agree I did take it today

1 like
Reply

Good...and talk to your doctor. It could be incompatible with your body's chemistry. :)

Reply

You may also like...